The epidermic effect for differential inequalities of the first order
Annales Polonici Mathematici (1956)
- Volume: 3, Issue: 1, page 157-164
- ISSN: 0066-2216
Access Full Article
topHow to cite
topMlak, W.. "The epidermic effect for differential inequalities of the first order." Annales Polonici Mathematici 3.1 (1956): 157-164. <http://eudml.org/doc/208250>.
@article{Mlak1956,
author = {Mlak, W.},
journal = {Annales Polonici Mathematici},
keywords = {ordinary differential equations},
language = {eng},
number = {1},
pages = {157-164},
title = {The epidermic effect for differential inequalities of the first order},
url = {http://eudml.org/doc/208250},
volume = {3},
year = {1956},
}
TY - JOUR
AU - Mlak, W.
TI - The epidermic effect for differential inequalities of the first order
JO - Annales Polonici Mathematici
PY - 1956
VL - 3
IS - 1
SP - 157
EP - 164
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/208250
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.